American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L53) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Kenneth J. Dykema, Claus Köstler and John D. Williams. Quantum symmetric states on free product $C^*$-algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Turdebek N. Bekjan, Zeqian Chen and Adam Osȩkowski. Noncommutative maximal inequalities associated with convex functions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Federico Ardila, Felipe Rincón and Lauren Williams. Positroids and non-crossing partitions. Trans. Amer. Math. Soc. 368 (2016) 337-363.
Abstract, references, and article information   
View Article: PDF

[4] Sjoerd Dirksen. Noncommutative Boyd interpolation theorems. Trans. Amer. Math. Soc. 367 (2015) 4079-4110.
Abstract, references, and article information   
View Article: PDF

[5] Mihai Popa and Jiun-Chau Wang. On multiplicative conditionally free convolution. Trans. Amer. Math. Soc. 363 (2011) 6309-6335. MR 2833556.
Abstract, references, and article information   
View Article: PDF

[6] Benoît Collins and Piotr Sniady. Representations of Lie groups and random matrices. Trans. Amer. Math. Soc. 361 (2009) 3269-3287. MR 2485426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wlodzimierz Bryc, Wojciech Matysiak and Jacek Wesolowski. Quadratic harnesses, $q$-commutations, and orthogonal martingale polynomials. Trans. Amer. Math. Soc. 359 (2007) 5449-5483. MR 2327037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Claus Köstler and Roland Speicher. On the structure of non-commutative white noises. Trans. Amer. Math. Soc. 359 (2007) 4325-4338. MR 2309187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Greg Kuperberg. A tracial quantum central limit theorem. Trans. Amer. Math. Soc. 357 (2005) 459-471. MR 2095618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia